# SDR DXTA2022100771730

- Difficulty date: October 7, 2022
- Submitted: October 10, 2022
- Operation: Air carrier
- Aircraft: N679QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0257
- Aircraft time: 2,134 hours, 1,377 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Hinge
- Part number: 32500709
- Condition: Broken
- Location: Airstair Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENTRANCE STAIRS: TOP STEP OF DOOR IS DETACHED.  THERE IS ABOUT A 1" GAP AND YOU CAN LOOK RIGHT DOWN INTO THE DOOR MECHANISM.  THE AFT PORTION OF STEP IS PROTRUDING UPWARDS.  PIC ATTACHED. // SIGNOFF // FOUND 1 HINGE ASSEMBLY BROKEN. REMOVED AND REPLACED HINGE, OPS CHECK GOOD. WORK DONE REF MM 52-10·50,  ORIGINAL SUBMISSION DATE:  10/7/2022
